Throwing up after vitamin C?
I’m about to get surgery done in a few days and my doctor told me to take a 1000mg vitamin c pill every 12 hours. But when I do I get really nauseous and sometimes throw up, should I take 500mg instead and see if it makes it not as bad?
- Rick BLv 77 months ago
That would be a good question to ASK YOUR DOCTOR.
- Nine LivesLv 77 months ago
maybe there is something weird in the pill. Vitamin C is basic - not acidic; so, it should be no problem to take powder in a glass of water. You even can take 7 gram vitamin C daily...or even more. If I take vitamin C, I take a whole teaspoon full and it has no bad side effects - on the contrary, high doses of vitamin C prevents you to get a stroke.
- RetiefLv 77 months ago
Try taking it with food, not on an empty stomach and not with milk.
- PearlLv 77 months ago
i would call your doctor up and ask hirn what to do about that
- How do you think about the answers? You can sign in to vote the answer.
- martyLv 77 months ago
It wouldn't hurt to try as long as you get the total amount recommended by your doctor. If you're not taking it with a meal you might try that.
- Anonymous7 months ago
If you’re take 600 and see if that works